Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pillar cyst removed from head, stitches due to large wound, not on antibiotics. Should I used anti-bacterial ointment?

Yesterday, I had a new doctor try to remove a pilar cyst on the top of my head. He put a small hole in the cyst, then sqeezed out what he could get. The wound was larger than what he anticipated, and he put in two stitches. He told me to just leave it alone, and come back in one week to get the stitches taken out. I am not taking an antibiotic , and wonder if I should use bedadine and/or an antibacterial ointment on the wound each day. My doctor told me I could use an antibacterial ointment, but it would just make a mess. Can you please give me your opinion, as I do not want to get an infection. Thank you.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Hello friend
thanks for sharing your concern,
yes you can apply an antiseptic will prevent from development of any stitch abcess..
Take care
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor